Document Type

Article

Publication Date

2019

Publication Title

Journal of D.H. Lawrence Studies

Volume

5

Issue

2

Pages

61‒81

Publisher Name

The D.H. Lawrence Society

Identifier

ISSN 1759-1066

Comments

Author Posting © Wexler, 2019. This article is posted here by permission of Wexler for personal use, not for redistribution. The article was published in Journal of D.H. Lawrence Studies, Volume 5, Issue 2, 2019, https://journalofdhlawrencestudies.com/jdhls-volume-5-number-2-2019/

Creative Commons License

Creative Commons License
This work is licensed under a Creative Commons Attribution-Share Alike 3.0 License.

Share

COinS